# SDR DALA2014081504584

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD PAX CABIN FLOOR SUPPORT -Y765 BETWEEN FRAMES 16-20.   REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53112812.
